Structural stability of Kleinian groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)21-36
Number of pages16
JournalMichigan Mathematical Journal
Volume44
Issue number1
Publication statusPublished - 1997
Externally publishedYes

Fingerprint

Kleinian Groups
Structural Stability

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Structural stability of Kleinian groups. / Matsuzaki, Katsuhiko.

In: Michigan Mathematical Journal, Vol. 44, No. 1, 1997, p. 21-36.

Research output: Contribution to journalArticle

@article{af964da83f8f45f991f3d2a0379f7efc,
title = "Structural stability of Kleinian groups",
author = "Katsuhiko Matsuzaki",
year = "1997",
language = "English",
volume = "44",
pages = "21--36",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "1",

}

TY - JOUR

T1 - Structural stability of Kleinian groups

AU - Matsuzaki, Katsuhiko

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0038869781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038869781&partnerID=8YFLogxK

M3 - Article

VL - 44

SP - 21

EP - 36

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 1

ER -